# SDR FDEA202010142491

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N507011
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS CORROSION BETWEEN LBL 24 AND LBL 45 STA 900.   REMOVED CORROSION ON FLOOR SUPPORT PLATE STA 900 LBL 24-LBL 45, IAW B757 SRM 51-10-02.  100% MATERIAL LOSS OUT OF LIMITS, IAW B757 SRM 53-00-51-1A FIG 101.   REMOVED, FABRICATED, AND INSTALLED NEW PLATE, IAW B757 SRM 51-40-02 AND BOEING DWG 144N5070 REV W AND REV B.
